Alert archive / Delaware / Coastal Flood Advisories in 2016
Coastal Flood Advisory 9, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Apr 6, 2016, 8:07 PM EDT for New Castle County, Delaware; Salem County, New Jersey. It took effect at Apr 6, 2016, 10:00 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2016, 8:07 PM EDT (00:07 UTC)
- In effect from
- Apr 6, 2016, 10:00 PM EDT
- Expired
- Apr 7, 2016, 1:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 84 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2560 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
691 WHUS41 KPHI 070007 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 807 PM EDT WED APR 6 2016 DEZ001-NJZ016-070500- /O.NEW.KPHI.CF.Y.0009.160407T0200Z-160407T0500Z/ NEW CASTLE-SALEM- 807 PM EDT WED APR 6 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EDT THURSDAY. * LOCATION...NEW CASTLE COUNTY IN DELAWARE AND SALEM COUNTY IN NEW JERSEY. * COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED AROUND THE TIME OF HIGH TIDE THIS EVENING ALONG THE SHORES OF THE UPPER DELAWARE BAY. * TIMING...HIGH TIDE THIS EVENING WILL OCCUR AROUND 11 PM TO MIDNIGHT. * IMPACTS...LOCALIZED FLOODING IS POSSIBLE IN AREAS NEAR THE SHORE OF DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY MEANS THAT MINOR TIDAL FLOODING IS EXPECTED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES (ALL IN LOWER CASE). && $$
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Apr 6, 4:06 PM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Apr 6, 4:06 PM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EDT WED APR 6 2016
.SYNOPSIS...
HIGH PRESSURE CONTINUES TO MOVE OFFSHORE OVERNIGHT. THE REGION WILL
BE UNDER THE INFLUENCE OF A TROUGH OF LOW PRESSURE OVER THE GREAT
LAKES AND QUEBEC, LEADING TO A COLD FRONTAL PASSAGE LATE THURSDAY,
FOLLOWED BY A FAST MOVING CLIPPER SYSTEM MOVING THROUGH OUR AREA
SATURDAY. HIGH PRESSURE BUILDS IN FROM THE OHIO VALLEY SUNDAY AND
MOVES OFFSHORE MONDAY. ANOTHER COLD FRONT IS EXPECTED TO CROSS OUR
REGION TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SOUTHERLY WINDS WILL CONTINUE INTO THE OVERNIGHT HOURS, RESULTING IN
SIGNIFICANT MOIST AIR ADVECTION. ALREADY TODAY, WE'VE SEE SOME
LOCATIONS HAVE DEW POINT INCREASES OF 10 TO 15 DEGREES F. THIS SHOULD
CONTINUE, SETTING THE STAGE FOR WIDESPREAD PRECIPITATION LATER
TONIGHT AS THE SURFACE LOW AND UPPER LEVEL TROUGH APPROACH THE
REGION. THROUGH THE OVERNIGHT HOURS, EXPECT RAIN SHOWERS, MOSTLY
LIGHT AMOUNTS, AS EXPECT THE SHOWERS TO BE MOVING QUICKLY GIVEN THE
LOW AND MID LEVEL JET EXPECTED TO DEVELOP TONIGHT.
WITH MOISTURE AND WARM AIR ADVECTION CONTINUING, AND INCREASING
CLOUDS, TEMPERATURES WILL NOT DROP OFF MUCH AT ALL, WITH LOWS FOR
MUCH OF THE REGION GENERALLY IN THE 40S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
AHEAD OF THE COLD FRONT TOMORROW, EXPECT WIDESPREAD PRECIP. AS NOTED
BY THE PREVIOUS SHIFT, PRECIPITABLE WATER VALUES ARE RELATIVELY HIGH
(ABOVE THE 75TH PERCENTILE FOR APRIL), AND MEAN CLOUD RH WILL BE
QUITE HIGH, SO BRIEF MODERATE TO HEAVY RAIN RATES ARE POSSIBLE.
HOWEVER, THE POOR DRAINAGE FLOODING THREAT MAY BE A BIT TEMPERED BY
THE FACT THAT STORM MOTIONS WILL BE QUITE FAST AHEAD OF THE FRONT,
AND THE FRONT SHOULD BE PROGRESSIVE ENOUGH TO PRECLUDE MUCH TRAINING
OF STORMS.
IN ADDITION, MODEL SOUNDINGS CONTINUE TO SHOW VERY MEAGER
INSTABILITY, SO HAVE CONTINUED WITH THE MENTION OF THUNDERSTORMS.
DESPITE THE MEAGER INSTABILITY, WINDS JUST ABOVE THE MIXING LAYER
ARE QUITE STRONG. IF ANY STORMS CAN GET ORGANIZED (WHICH SEEMS
UNLIKELY), IT WOULDN/T TAKE MUCH TO MIX DOWN THE STRONGER WINDS. FOR
NOW, WILL CONTINUE TO MONITOR THIS THREAT, BUT WILL HOLD OF ON
MENTIONING IN THE HWO AS THE POSSIBILITY APPEARS REMOTE.
AS FOR THE COLD FRONT, FORECAST FAVORS THE FASTER GFS SOLUTION,
SWEEPING THE FRONT THROUGH MID DAY THROUGH MID AFTERNOON. HOWEVER,
GIVEN THE TRAILING UPPER LEVEL TROUGH, SHOWERS MAY LINGER AFTER THE
FRONT MOVES THROUGH.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THURSDAY NIGHT AND FRIDAY...LOW PRESSURE OVER THE SAINT LAWRENCE
VALLEY BECOMES VERTICALLY STACKED, WHILE SECONDARY LOW DEVELOPS
OVER THE TRI-STATE AREA, AND MOVES NORTHEAST INTO NEW ENGLAND
EARLY THU NIGHT. WE EXPECT THE BULK OF THE PRECIP EXITING OUR AREA
BY 06Z FRI. AS COLD AIR ADVECTION GETS UNDERWAY, SOME WET SNOW
MAY MIX IN AS THE PRECIP ENDS, WITH PERHAPS A DUSTING IN THE
POCONOS.
THE REGION WILL BE UNDER THE INFLUENCE OF A CYCLONIC FLOW ALOFT AND
A TROUGH OF LOW PRESSURE AT THE SURFACE DURING THE DAY FRI. WITH
COLD AIR ADVECTION, STEEP LAPSE RATES WILL DEVELOP, IN ADDITION
TO A MOIST LAYER IN THE 850 TO 700 HPA LAYER. THERE WILL ALSO BE A
COUPLE SHORTWAVE DISTURBANCES SWINGING THROUGH DURING THE DAY.
THIS WILL PROMOTE ADDITIONAL LIFT, WHICH WILL BE SOMEWHAT TEMPERED
BY AN INCREASINGLY GUSTY WESTERLY FLOW AT THE SURFACE, WITH WEST
WINDS GUSTS UP TO 30 MPH. EXPECT CONSIDERABLE CLOUDINESS NORTH OF
THE I-95 AND I-195 CORRIDORS, WHERE THERE WILL BE A CHANCE OF
RAIN SHOWERS, PARTICULARLY LATE MORNING INTO THE AFTERNOON.
FRIDAY NIGHT THRU SATURDAY NIGHT...TRANSITORY SHORTWAVE RIDGING OVER
THE REGION FRI NIGHT WILL PROMOTE AT LEAST PARTIAL CLEARING, ALONG
WITH DIMINISHING WINDS. GIVEN RECENT RAINFALL AND DECOUPLING
BOUNDARY LAYER, SOME GROUND FOG IS POSSIBLE AT THE CLIMATOLOGICALLY
FAVORED LOCATIONS. A FAST MOVING, ROBUST CLIPPER SHORTWAVE WILL
MOVE THROUGH THE AREA DURING THE DAY SAT, LEADING TO COMPACT LOW
PRESSURE DEVELOPMENT AT THE SURFACE. THIS FEATURE IS ACCOMPANIED
BY A FAIR AMOUNT OF LIFT AND INSTABILITY ALOFT, SO THUNDER IS
POSSIBLE. MODEL QPF SOLUTIONS VARY, BUT IT MAY BE COLD ENOUGH
FOR SNOW TO FALL, MAINLY EARLY IN THE MORNING AND PERHAPS INTO
THE AFTERNOON OVER THE HIGHER TERRAIN.
THERE IS ALSO THE POTENTIAL FOR WINDY CONDITIONS ON THE BACK SIDE OF
THIS SYSTEM SAT AFTERNOON AND NIGHT, AS IT EXITS THE REGION AND
RAPIDLY DEEPENS, WHILE HIGH PRESSURE QUICKLY BUILDS INTO THE OHIO
VALLEY. GIVEN THE COMBINATION OF SURFACE PRESSURE GRADIENT WITH
MODELED PRESSURE TENDENCIES UP 2-3 HPA/HR, AND STRONG COLD AIR
ADVECTION LEADING TO STEEP LOW-LEVEL LAPSE RATES, WINDS COULD GUST
TO 40 MPH. THE MAIN UNCERTAINTY WITH REGARD TO THE WIND IS THE
TRACK OF THE SYSTEM AND THE RATE OF DEEPENING ACROSS OUR AREA. IF
THE LOW UNDERGOES MORE RAPID DEEPENING OVER OUR AREA, THE WIND
WOULD BE HIGHER, LEADING TO GREATER IMPACTS.
COULD SEE SOME SNOW FLURRIES EARLY SATURDAY NIGHT, OTHERWISE, EXPECT
PARTIAL CLEARING WITH DIMINISHING WINDS AWAY FROM THE COAST.
IT WILL ALSO BE COLD FRIDAY AND ESPECIALLY SAT NIGHT, WITH TEMPS
AROUND 10 AND 20 DEGREES BELOW AVERAGE, RESPECTIVELY. THUS SOME
FROST/FREEZE HEADLINES MAY BE NEEDED. AT THIS TIME, THE BEST
CHANCE OF A FROST/FREEZE FRI NIGHT IS NORTH OF I-95, WHILE A MORE
WIDESPREAD FREEZE COULD OCCUR SAT NIGHT.
SUNDAY...THE FLOW BECOMES ANTICYCLONIC ALOFT AS HIGH PRESSURE RIDGE
AXIS APPROACHES THE REGION. A MUCH DRIER AIR MASS ADVECTS INTO THE
REGION DURING THE DAY, WITH A MODEST PRESSURE GRADIENT IN PLACE, SO
EXPECT CONTINUED BREEZY CONDITIONS. MODEL SOUNDINGS INDICATE A WELL
MIXED BOUNDARY LAYER, WITH THE POTENTIAL FOR WIND GUSTS AROUND 25
MPH. AT THIS TIME, IT LOOKS SUNNY WITH SOME HIGH CLOUDS AROUND, AS
WE STRUGGLE TO REACH CONVECTIVE TEMPERATURES.
SUNDAY NIGHT AND MONDAY...ANOTHER COLD NIGHT IS POSSIBLE SUN NIGHT,
BUT INCREASING CLOUDS AHEAD OF A WARM FRONT COULD RAISE TEMPS A BIT.
OVERRUNNING MAY LEAD TO SOME LIGHT PREP LATE SUNDAY NIGHT INTO
MONDAY, ESPECIALLY ACROSS THE NORTHERN PART OF THE AREA. DEPENDING
ON HOW COLD IT GETS AND THE TIMING OF THE PRECIP, CANNOT RULE OUT
SOME SNOW EARLY MONDAY MORNING, PARTICULARLY NORTHWEST OF I-95.
OTHERWISE, A CHANCE OF RAIN SHOWERS DURING THE DAY MONDAY,
ESPECIALLY ACROSS THE NORTHERN HALF OF THE AREA.
TUESDAY AND WEDNESDAY...LOW PRESSURE MOVES THROUGH THE SAINT LAWRENCE
VALLEY AS THE FLOW BECOMES ZONAL ALOFT, LEADING TO A WEAKENING
COLD FRONT SLOWLY MOVING THROUGH THE REGION. THE BEST DYNAMICS
WILL BE TO OUR NORTH, SO WIDESPREAD HEAVY RAINFALL IS NOT
EXPECTED. BUT THERE COULD BE SOME CONVECTION, WITH LOCALIZED
HEAVIER RAINFALL. IN TERMS OF CONVECTION, THERE APPEARS TO BE
CONSIDERABLE CLOUDINESS, WHICH WOULD LIMIT INSTABILITY. BUT THERE
WILL BE A MODEST MID-LEVEL JET, AND GIVEN THE MORE ZONAL FLOW,
SOME STEEPER LAPSE RATES COULD ADVECT IN FROM THE WEST. SO THERE
IS CONVECTIVE POTENTIAL, BUT IT IS TOO EARLY TO INSERT ANY THUNDER
IN THE FORECAST. BY WEDNESDAY, THE FRONT SHOULD BE WELL OFFSHORE,
WITH FAIR WEATHER AND A BREEZY NORTHWEST WINDS ANTICIPATED.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
MOSTLY VFR CONDITIONS SHOULD CONTINUE THROUGH 06Z. WINDS WILL REMAIN
GENERALLY SOUTHERLY THROUGH THIS TIME. EXPECT GUSTS TO DROP OFF NEAR
03Z. AS THEY DO, A LOW LEVEL JET WILL DEVELOP SETTING THE STAGE FOR
LOW LEVEL WIND SHEAR THAT WILL CONTINUE UNTIL SURFACE GUSTS INCREASE
NEAR OR AFTER 12Z.
NEAR 06Z, LOWER MVFR CEILINGS WILL BEGIN TO MOVE IN W TO E. CEILINGS
AND VISIBILITIES WILL FURTHER LOWER ONCE RAIN SHOWERS MOVE IN A FEW
HOURS LATER.
BY 12Z, OR SHORTLY THEREAFTER, EXPECT WIDESPREAD IFR CONDITIONS.
THERE IS A SMALL CHANCE OF THUNDERSTORMS AFTER 12Z THROUGH THE
ARRIVAL OF THE FRONT. BUT THERE IS TOO MUCH UNCERTAINTY AND COVERAGE
IS EXPECTED TO BE TOO LIMITED TO MENTION IN THE TAFS AT THIS TIME.
THE COLD FRONT IS EXPECTED TO SWEEP THROUGH THE REGION BETWEEN 15
AND 21Z. WITH THE FRONT, EXPECT AN ABRUPT SHIFT TO WESTERLY WINDS,
AND CONDITIONS IMPROVING TO MVFR IF NOT VFR, THOUGH RAIN SHOWERS MAY
LINGER.
OUTLOOK...
THU NIGHT...LOW PRESSURE EXITS THE REGION WITH MVFR CEILINGS
POSSIBLE AT TTN/ABE/ACY EARLY, OTHERWISE VFR. WINDS VEER FROM
SOUTHWEST TO NORTHWEST, GUSTING TO AROUND 20 KNOTS.
FRI...PREDOMINANTLY VFR. MVFR POSSIBLE ABE-RDG, ESPECIALLY IN THE
AFTERNOON, WHEN WESTERLY WINDS COULD GUST TO 25 KNOTS AT ALL THE
TERMINALS.
FRI NIGHT...MVFR POSSIBLE IN FOG AT THE CLIMATOLOGICALLY FAVORED
LOCATIONS, OTHERWISE VFR. WINDS BECOME LIGHT AND VARIABLE.
SAT AND SAT NIGHT...GENERALLY VFR, ALTHOUGH MVFR POSSIBLE IN HEAVIER
RA/SNSH, MAINLY ON SAT AS LOW PRESSURE MOVES QUICKLY ACROSS THE
TERMINALS. WINDS WILL BECOME NORTHWEST SAT AFTN, WITH GUSTS AOA
25 KNOTS POSSIBLE INTO SAT NIGHT.
SUN...VFR. NORTHWEST WINDS COULD GUST TO 25 KNOTS IN THE AFTERNOON.
SUN NIGHT AND MON...A WARM FRONT WILL MOVE THRU THE TERMINALS MON.
MVFR POSSIBLE IN LOW CLOUDS AND FOG.
&&
.MARINE...
WINDS AND SEAS WILL CONTINUE TO INCREASE FOR WIDESPREAD SCA
CONDITIONS. THERE MAY BE A FEW GUSTS ABOVE 30 KT IN THE EVENING
HOURS, PRIMARILY ON THE COASTAL WATERS.
TOMORROW...THERE IS STILL QUITE A BIT OF UNCERTAINTY AS TO IF GALE
GUSTS WILL DEVELOP. THERE WILL BE VERY STRONG WINDS JUST ABOVE THE
SURFACE, BUT A STRONG INVERSION IS EXPECTED TO LIMIT THOSE STRONG
WINDS FROM MIXING DOWN. SO FOR NOW, WILL KEEP THE GALE WATCH GOING
AS IS.
OUTLOOK...
ACTVE PERIOD OVER THE COASTAL WATERS. NEAR GALE FORCE NORTHWEST
GUSTS ARE POSSIBLE FOR A SHORT PERIOD OF TIME FRIDAY NIGHT.
NORTHWEST GALES ARE MORE LIKELY SATURDAY NIGHT, ESPECIALLY ACROSS
THE SOUTHERN NJ AND DE WATERS. BY MONDAY, AT LEAST SCA LEVEL
SOUTHWEST WINDS ARE ANTICIPATED AT THIS TIME.
&&
.FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS PORTIONS OF NJ
THROUGH EARLY THIS EVENING. AFTER THAT, INCREASING DEW POINTS, AND
WIDESPREAD PRECIPITATION LATE TONIGHT INTO TOMORROW WILL LIMIT FIRE
WEATHER CONCERNS OVER THE NEXT FEW DAYS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
FOR ANZ430-431-450>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...FRANCK
NEAR TERM...JOHNSON
SHORT TERM...JOHNSON
LONG TERM...FRANCK
AVIATION...FRANCK/JOHNSON
MARINE...FRANCK/JOHNSON
FIRE WEATHER...JOHNSONHazardous weather outlook, Apr 6, 4:08 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 408 PM EDT WED APR 6 2016 PAZ054-055-072015- CARBON-MONROE- 408 PM EDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-PAZ060>062-105-072015- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON- UPPER BUCKS- 408 PM EDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FROST ADVISORY OR FREEZE WARNING MAY BE NEEDED FOR NEXT MONDAY MORNING WHEN THE SPRING FROST FREEZE WARNING PROGRAM BEGINS FOR THIS PART OF PENNSYLVANIA AND NEW JERSEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101>104-106- 072015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS- 408 PM EDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER FREEZE IS POSSIBLE SATURDAY AND SUNDAY MORNINGS FOR MOST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-072015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 408 PM EDT WED APR 6 2016 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:30 AM EDT | Wind Advisory | PHI | Kent, New Castle, Sussex | 12 hr |
| Apr 7, 10:49 AM EDT | Special Weather Statement | PHI | Kent, New Castle, Sussex | 86 min |
| Apr 7, 12:08 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 37 min |
| Apr 7, 12:22 PM EDT | Special Weather Statement | PHI | New Castle | 38 min |
| Apr 7, 3:16 PM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Apr 7, 6:19 PM EDT | Special Weather Statement | PHI | New Castle | 56 min |
| Apr 7, 6:27 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 48 min |
| Apr 7, 6:37 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle, Sussex | 38 min |
| Apr 7, 3:41 AM EDT | Gale Warning | PHI | 14 hr | |
| Apr 7, 1:06 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 54 min |
| Apr 7, 1:34 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 56 min |
| Apr 7, 1:49 PM EDT | Special Weather Statement | PHI | Middlesex | 56 min |
| Apr 7, 3:33 PM EDT | Small Craft Advisory | PHI | 33 hr | |
| Apr 7, 3:51 PM EDT | Special Marine Warning | PHI | 39 min | |
| Apr 7, 3:56 PM EDT | Special Weather Statement | PHI | Cape May | 49 min |
| Apr 7, 4:24 PM EDT | Special Marine Warning | PHI | 51 min | |
| Apr 7, 6:42 PM EDT | Special Marine Warning | PHI | 48 min | |
| Apr 7, 7:08 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 37 min |
| Apr 7, 7:29 PM EDT | Special Marine Warning | PHI | 46 min | |
| Apr 7, 7:40 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 50 min |
Nearby
Coastal Flood Advisories in Delaware, 2016Coastal Flood Advisories in New Jersey, 2016Every coastal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.